JM Healthcare Pvt Ltd
Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)
Kuftil DX Syrup is a combination of two medicines used in the treatment of dry cough. It can provide temporary relief of cough due to throat irritation, sneezing, and running nose.
Syrup
Kuftil DX Syrup is a combination of two medicines used in the treatment of dry cough. It can provide temporary relief of cough due to throat irritation, sneezing, and running nose. It works by reducing the activity of the brain's cough center and blocking the effects of histamine.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Kuftil DX Syrup may be taken with or without food but it is better to take it at a fixed time.
Kuftil DX Syrup is a combination of two medicines: Chlorpheniramine Maleate and Dextromethorphan Hydrobromide.Chlorpheniramine Maleate is an antiallergic which helps reduce cough associated with allergies by blocking the effects of a chemical messenger histamine..Dextromethorphan Hydrobromide is a cough suppressant which relieves cough by reducing the activity of cough center in the brain.
Kuftil DX Syrup helps relieve dry persistent cough. Measure the syrup with a special dose-measuring spoon or cup Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication. It may cause dizziness and drowsiness. Use caution while driving or doing anything that requires concentration. Avoid consuming alcohol while taking Kuftil DX Syrup as it can cause excessive drowsiness.
No, exceeding the recommended dosage may not enhance its effectiveness and might increase the risk of serious side effects. If your symptoms worsen despite following the prescribed dosage, please consult your doctor for a review.
No, breastfeeding is not recommended while using Kuftil DX Syrup. This medicine contains Chlorpheniramine, an antihistamine that can be transferred to breast milk and may pose a risk to the baby. Discuss with your healthcare provider if you're breast feeding and are advised to take this medication.
Yes, Kuftil DX Syrup Hydrobromide can lead to feelings of sleepiness or drowsiness. It's crucial to refrain from driving, operating machinery, working at heights, or engaging in any potentially hazardous activities until you understand how the medication affects your alertness. If experiencing such drowsiness while taking this medication, inform your doctor immediately.